Jump to content

missclaudia123

Junior Member
  • Posts

    75
  • Joined

  • Last visited

About missclaudia123

  • Birthday 09/20/1996

Contact Methods

  • AIM
    missclaudia123
  • MSN
    hugthepsycho12@hotmail.com
  • Skype
    missclaudia123

Profile Information

  • Gender
    Female
  • Location
    Danville, Indiana
  • Interests
    Music
    PS3
    My significant other
    That's about all I have to live for.

missclaudia123's Achievements

Junior Member

Junior Member (3/9)

0

Reputation

  1. It really isn't weird anymore. I'm BP I and I went so long without having these mood swings. It's just so horrible, I'll get in a vicious state and I just don't care who I hurt. Then 10 minutes later I'm Happy as can be or crying and thinking about ******* myself. I just don't know how to handle it anymore. Everyone around me hates me for it, I just can't help it anymore. I keep thinking maybe, just maybe if I moved to a new town, a new environment, that I may be happier. But I don't have the money for that so I'm just having to stay here. It just really is no use. I'm on 1600 mg gabapentin a day, I can hardly afford that as it is. Upping the dose would be more expensive. I don't know what I"m looking for on here . Ranting, maybe someone to talk to that may be able to help me see through all this. I just don't know what I'm doing with my life anymore. It was all going so well and then -poof- I'm a lunatic again.
  2. I don't know what did it. I've been happy for the past half a year, it was almost like my depression was gone. But lately, it's like I can't do anything right. I feel like crying all the time and that upsets my significant other, because he doesn't understand I'm not mad at him. I'll cry over the stupidest things, and it makes me feel ridiculous when someone asks me why I'm crying and it's something so simple. I hate myself for it and It's growing more and more everyday recently. I just want to sleep all day and never wake up. There's not problems, I'm not hurting anyone, and I don't feel any darkness when I'm asleep. It's almost a disappointment when I wake up. I try so hard to act happy around everyone, so it doesn't ruin their moods. But I just can'r do it anymore. I'm so done with feeling this way. I was finally happy after suffering from depression for 6 years and I just can't do this again. I learned how to cope before, and it's' not helping now. Nothing is. My medication , (gabapentin) helps me tremendously sometimes, and others it's like it's not even there. I just wish someone could help me and understand it's not my fault I can't do anything right..
  3. CVS here only has one generic manufactorer. It's an orange capsule, with beads in it if that helps to saying what kind it is.. I never liked vyvanse. I tried riding it out for around a year, and I had too many problems. As soon as the side effects went away- It was like it stopped working. So I had to up the dose- which meant more side effects. I love the good effects of the adderall, it's just the bad ones that keep trying to interfere. Grr... I will outlast this.
  4. I've been on adderall for 3 months now. My first fill was brand,and worked great. Brand for me is $80, whereas generic is $5. That being said, mom now refuses to get brand. Since starting generic I've had bad headaches, HORRIBLE stomach aches, cramps, bowel problems, and sweat ALOT. I feel like it's worn off helpful wise about 4 PM but the stomach problem and headache persists. Also, strangely I get tired in the afternoon, and usually find myself napping. I've raised and dropped the dose since starting the generic and am now on 30 a day. Is there any way to get brand name cheaper? Any coupon websites? Would my doctor have coupons? I feel as if it helps but not sure if the side effects will wear off or not.. Should I give it time, Keep trying for brand, or just switch pills completely? I took vyvanse for a year and a half (give or take a few months), and it was hell for me.. Any suggestions on what to do? Thank you! By the way, if it helps, I am 15 years old and weigh 112 lbs. That's another thing, since december I've lost 55 pounds . But the doctors aren't sure if it's from the adderall or not. I eat throughout the day , even though I am NOT hungry. My stomach is just constantly moving.
  5. I am doing better with eating, although it is hard as I found out yesterday I have a stomach ulcer, causing pain when I eat. Thanks for the replies!
  6. I started Adderall yesterday, I have 10 mg pills and am supposed to find the right dose. I'm 15 years old and 118 pounds. I took a 10 mg pill yesterday morning, things were fine except that I wasn't hungry, at all. Around mindnight I started sweating and feeling jittery-ish. Then my stomach felt kind of upset. I went to sleep around 1:30 (which is normal for me) and when I woke up, I still had that very bad stomach feeling. It didn't go away until I took another pill around 8 AM. Is this going to happen every time I take it? Is there something I can do to prevent it? I eat breakfast before taking it, thanks!
  7. I've been diagnosed for 2 1/2 years now, at 12 years old.
  8. Yes, I also enjoy playing video games to relieve stress. What better way than to shoot a bunch of things? My top is probably MW3, Minecraft and Skyrim.
  9. I'm looking for some real tear jerkers.. Any kind.. Although they may not be too saddening for others, For me, It'd probably be "beauty from pain"- Superchick Self Conclusion- The Spill Canvas In a Way- High Kapitol If I posted this in the wrong forum please excuse it.
  10. Yes, I know alot of people aren't professionals. But usually there's at least one person who has taken the medicine long enough, or knows enough about it to give the answers. I know about caffeine, because it would make you jittery. From what I heard the juice soaks it up or something ~confused~ Thanks though :)
  11. I just recently got put on Vyanse (about 4 days ago) And I am just wondering a few questions. One being what things should I avoid?. I know alcohol and caffeine.. Somebody said Grapefruit juice will double the effect, whereas another said it decreases the effect. What are the things to eat ? Do you lose weight with this medicine? Thank you, (Please dont ask the mg, for I am still looking for the correct dose, Im taking 40 atm though.)
  12. I take Vyanse, still working on the dose, but it works amazing for me. I can think clearly and Get so much more done. Everyone reacts differentlys so you'd have to try a few. THe most common ones are Vyanse Dexedrine and Adderall *spelling*
  13. Helllo! Welcome to DF! I am very happy to see you here. Always love new faces! :) hope you find what your looking for in the site :)
×
×
  • Create New...